MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DAVOL INC., SUB. C.R. BARD, INC. -1213643 DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5600240
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.Visual examination found no voids, damage to the insulative materials.The device is in good condition with no anomalies identified.Insulation testing confirmed there were no voids detected in the sample.Based on the sample evaluation and investigation performed, it is determined that the sample returned meets specification.To date, this is the only reported complaint for this manufacturing lot.Note, the date of event is provided as a best estimate based on the awareness date of the reported event.
 
Event or Problem Description
As reported, the bard/davol j-hook electrosurgical tip (re-usable) failed after 4 uses.As reported, the metal tip is usually 2mm away and there was damage/tears/wear to the insulation coating.It was reported that the device failed the insulation test when tested with an insulation tester.There was no reported patient injury.

Brand Name
DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
ATC TECHNOLOGIES -1225798
30-b upton drive
wilmington MA 01887
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key12806400
Report Number1213643-2021-20409
Device Sequence Number5575426
Product Code GEI
UDI-Device Identifier00801741077234
UDI-Public(01)00801741077234
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K003674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number5600240
Device Lot NumberDACYAT15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown